I have had a terrible cough for weeks due to the flu. I decided to try Delsym 12 hour cough. It helped immensely, but the second day when I had it, I noticed a bit of restlessness and light sensitivity. I waited to take another dose and when I did take another dose, I took half of the recommended dose for adults. That was at 10 pm last night. Now, at almost 2 pm the next day and I am experiencing odd side effects. Sweaty palms, a bit of confusion, loss of attention, and light sensitivity. It feels like my eyes are dilated, but does not appear they are. Every day I take 20 mg of Vyvanse and 300 mg of Wellbutrin.
Welcome to icliniq.com.
Sorry to hear about what you are going through.
Basically from your history, you might be suffering from what is known as serotonin syndrome. It is a rare but possible condition that can occur when Lisdexamfetamine (Vyvanse) is taken together with Dextromethorphan (Delsym). It can also occur with Lisdexamfetamine (Vyvanse) and Bupropion (Wellbutrin) are taken together due to drug interactions but I assume you must have been taking them for a while now so it is not that. The best advise for you is to stop Delsym right away. I would also advice you to consult the doctor who prescribed you the other two drugs to stop or reduce the dosage to rule out serotonin syndrome with them as well. If you have any further questions, please feel free to contact me.
Was this answer helpful?|
Query: Hi doctor,My daughter is 6 years old. She has progressive myopia. She has a high spherical number in her right eye, which is -3.5 and left eye -1.75. She also has a constant cylindrical number which is -3.25 in the right eye and -2.25 in the left eye. According to her pediatric ophthalmologist, the ... Read Full »
Query: Hello doctor, I am sweating too much I guess. I am not sure if it is because of the heat here but I sweat. Pleae sugget me something which I can apply to my body. So it does not sweat much and I look fresh and I do not smell. Read Full »
Query: Hello doctor, Since my childhood I was complaining short sightedness that the doctors call high myopia. 19 years back, I was having lasik operation for both eyes then my vision improved, 6 years later, eyes vision begun decreasing. After that I was having light sensitivity. I am feeling headache ... Read Full »
Ask your health query to a doctor online?Ask a Pharmacologist Now